# SDR CA140429005

- Difficulty date: April 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,011 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) TAXIING FOR TAKEOFF, GOING THROUGH THE TAKEOFF CHECKLIST AND SELECTING THE FLIGHT TAXI SWITCH TO FLIGHT, THE RT OTBD SPOILER WOULD NOT DEPLOY UPWARDS.  CREW RETURNED TO TERMINAL AND CONTACTED MAINTENANCE.  MAINTENANCE INSPECTED THE PLANE AND CONFIRMED THAT THE RT OTBD SPOILER ACTUATOR WAS LEAKING HYDRAULIC FLUID. THE SPOILER ACTUATOR HOUSING END CAP WAS FOUND BLOWN OUT. THE ACTUATOR WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
